# SDR AALA201908279001

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 27,744 hours, 11,233 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS FUEL QTY INDICATION ANOMOLY. AFTER CENTER TANKS EMPTIED RIGHT FUEL QTY DROPPED 600 LBS. X-FEEDED BACK TO BALANCE BEFORE TOP OF DESCENT. UPON LANDING RIGHT QTY INCREASED 600 LBS. MAINTENANCE ACCOMPLISHED BITE TEST IAW FIM 28-41-00-810-801. NO FAULT.
